# SDR SWI2025F00334

- Difficulty date: December 29, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT VERTICAL STAB. DRAG ANGLE HAS SUSPECTED CRACK.     (C-CHECK RO 3/14/2025)    REPAIRED IAW REO 670-55-31-018 REV-A DATE 2016-11-10 AND COMPLIED WITH TASK CARD 51-900-1002-SKY
